# SDR ASAA1159088

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,889 hours, 4,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 541674
- Part serial: 11911
- Condition: Faulty
- Location: Ram Air Door
- Part time: 14,900 hours, 4,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL GOES OUT WITH MASTER CAUTION RESET.  BITE CHECK BOTH CONTROLLERS SHOW NR 2 CONTROLLER RAM "ACT" FAULT.  WILL NOT RESET.  PERFORMED FIM TASK 21 62 00 810 836 REPLACED RIGHT RAM AIR DOOR ACTUATOR PER M/M 21 51 21 400 801.  OPS CHECK GOOD.  PERFORMED PACK FLOW CONTROL AND PACK COOLING SYSTEM TEST PER M/M 21 51 00.  OPS CHECK GOOD.
